# SDR AALA20140619003

- Difficulty date: June 19, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 41,960 hours, 17,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A534226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMANATING FROM FASTENER HOLE OF INBD & OTBD FLANGE OF THE SEAT TRACK SUPPORT TOP CHORD JUST FWD OF STATION 727B.  ACCOMPLISHED REPAIR IAW EA B737-53-035392.
